FUNCTION SPACES AND DUALITY

被引:57
|
作者
SPANIER, EH
机构
关键词
D O I
10.2307/1970107
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:338 / 378
页数:41
相关论文
共 50 条
  • [21] DUALITY ON HARMONIC SPACES
    IKEGAMI, T
    [J]. OSAKA JOURNAL OF MATHEMATICS, 1991, 28 (01) : 93 - 116
  • [22] Poincare duality spaces
    Klein, JR
    [J]. SURVEYS ON SURGERY THEORY, VOL 1, 2000, (145): : 135 - 165
  • [23] Duality in lpγ-spaces
    Jain, Sapna
    [J]. ARS COMBINATORIA, 2016, 129 : 107 - 122
  • [24] DUALITY AND MARINESCU SPACES
    JARCHOW, H
    [J]. MATHEMATISCHE ANNALEN, 1969, 182 (02) : 134 - &
  • [25] DUALITY IN LINEAR SPACES
    ARENS, R
    [J]. DUKE MATHEMATICAL JOURNAL, 1947, 14 (03) : 787 - 794
  • [26] DUALITY AND FINITE SPACES
    GONZALEZ, JAN
    [J]. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 1990, 6 (04): : 401 - 408
  • [27] DUALITY OF BERGMAN SPACES
    COUPET, B
    [J]. ARKIV FOR MATEMATIK, 1989, 27 (01): : 49 - 64
  • [28] DUALITY FOR DISTRIBUTIVE SPACES
    Hofmann, Dirk
    [J]. THEORY AND APPLICATIONS OF CATEGORIES, 2013, 28 : 66 - 122
  • [29] The principle of duality in Lorents spaces
    Goldman, ML
    Stepanov, VD
    Heinig, HP
    [J]. DOKLADY AKADEMII NAUK, 1995, 344 (06) : 740 - 744
  • [30] Duality and reflexivity in spaces of polynomials
    J.A. Jaramillo
    L.A. de Moraes
    [J]. Archiv der Mathematik, 2000, 74 : 282 - 293